# SDR S2YA960018

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Inop
- Location: Lt Engine
- Part time: 5,736 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT MKE, THE FLIGHT NR 1062 REPORTED LEFT ENGINE OIL PRESSURE PEGGED OUT AT 200 PSI.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT OIL PRESSURE TRANSDUCER, OPERATIONAL AND LEAKED CHECK GOOD.  (M)
